Vol. 33, No. 1, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Normed fields which extend normed rings of integers

Silvio Aurora

Vol. 33 (1970), No. 1, 21–28
Abstract

It is shown that if the ring of integers is made a normed ring by using a “reasonable” norm, such as the ordinary absolute value or some power thereof, then every normed field which extends such a normed ring is a subfield of the field of complex numbers.

Mathematical Subject Classification
Primary: 12.70
Secondary: 16.00
Milestones
Received: 9 April 1969
Published: 1 April 1970
Authors
Silvio Aurora